# SDR CALA20191011729

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 35,460 hours, 12,244 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED DURING C-SCAN INSPECTION OF R/H HORIZONTAL STAB L WR SKIN LOCATED APPROX 6" TO 10" FROM FWD SPAR AT STA.147.90. REMOVED CRACKED AREA AND INSTALLED DOUBLER AND FILLER PER SRM55- 10-01 REPAIR-11. REINSPECT AFTER 9,000 FLT CYCLES WITH A LIMIT A T 56,000 PER TABLE-204. UPDATE TO LIMITS TO READ INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES THEN REPEAT INSPECTIONS EVERY 9000 FLIHT CYCLES THEREAFT ER. TOMC APPROVED , PLACED ON DIP,  REMOVED CRACKED AREA AND INSTALLED DOUBLER AND FILLER PER SRM55-10-01 REPAIR-11.INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES THEN REPEAT INSPECTIONS EVERY 9000 FLIHT CYCLES THEREAFTER DETAILED VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION.
